# SDR DALA2025073105749

- Difficulty date: July 31, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 66,026 hours, 34,525 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Tiller
- Condition: Faulted
- Location: Nlg Steering
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NWS STILL STICKY NO TILLER ACTION LESS THAN 10 DEGREES, BEYOND 10 DEGREES TILLER JERKS , F/O TILLER WORKS APPROPRIATELY.  R & R CAPT`S N.W HANDWHEEL STEERING UNIT IAW AMM 32-51,OPS CK NORMAL, OK FOR SVC.
